# SDR HNAA2023062600224

- Difficulty date: May 14, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,164 hours, 37,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00196  CENTER Y 0 FLOOR BEAM CAP FS X9551-X11990 SEGMENT IS CORRODED.  REMOVED CORRODED GUSSET AND INSTALLED NEW SERVICEABLE GUSSET (FLOOR BEAM CAP) PN:145-30633-006 IAW EMB-145 SRM 51-40-02PR.
